Hasselblatt, Boris 1 ; Wilkinson, Amie 2
@article{10_1090_S1079_6762_97_00030_9,
author = {Hasselblatt, Boris and Wilkinson, Amie},
title = {Prevalence of {non-Lipschitz} {Anosov} foliations},
journal = {Electronic research announcements of the American Mathematical Society},
pages = {93--98},
year = {1997},
volume = {03},
doi = {10.1090/S1079-6762-97-00030-9},
url = {http://geodesic.mathdoc.fr/articles/10.1090/S1079-6762-97-00030-9/}
}
TY - JOUR AU - Hasselblatt, Boris AU - Wilkinson, Amie TI - Prevalence of non-Lipschitz Anosov foliations JO - Electronic research announcements of the American Mathematical Society PY - 1997 SP - 93 EP - 98 VL - 03 UR - http://geodesic.mathdoc.fr/articles/10.1090/S1079-6762-97-00030-9/ DO - 10.1090/S1079-6762-97-00030-9 ID - 10_1090_S1079_6762_97_00030_9 ER -
%0 Journal Article %A Hasselblatt, Boris %A Wilkinson, Amie %T Prevalence of non-Lipschitz Anosov foliations %J Electronic research announcements of the American Mathematical Society %D 1997 %P 93-98 %V 03 %U http://geodesic.mathdoc.fr/articles/10.1090/S1079-6762-97-00030-9/ %R 10.1090/S1079-6762-97-00030-9 %F 10_1090_S1079_6762_97_00030_9
Hasselblatt, Boris; Wilkinson, Amie. Prevalence of non-Lipschitz Anosov foliations. Electronic research announcements of the American Mathematical Society, Tome 03 (1997), pp. 93-98. doi: 10.1090/S1079-6762-97-00030-9
[1] Geodesic flows on closed Riemannian manifolds of negative curvature Trudy Mat. Inst. Steklov. 1967 209
[2] Tangential fields of transversal foliations in 𝑈-systems Mat. Zametki 1967 539 548
[3] , , Minimal entropy and Mostow’s rigidity theorems Ergodic Theory Dynam. Systems 1996 623 649
[4] Asymptotic stability with rate conditions Indiana Univ. Math. J. 1973/74 1109 1137
[5] , , Stably ergodic diffeomorphisms Ann. of Math. (2) 1994 295 329
[6] The generalized geodesic flow Duke Math. J. 1974
[7] Regularity of the Anosov splitting and of horospheric foliations Ergodic Theory Dynam. Systems 1994 645 666
[8] Horospheric foliations and relative pinching J. Differential Geom. 1994 57 63
[9] Periodic bunching and invariant foliations Math. Res. Lett. 1994 597 600
[10] , , Invariant manifolds 1977
[11] , Differentiability, rigidity and Godbillon-Vey classes for Anosov flows Inst. Hautes Études Sci. Publ. Math. 1990
[12] , Introduction to the modern theory of dynamical systems 1995
[13] , Invariants for smooth conjugacy of hyperbolic dynamical systems. IV Comm. Math. Phys. 1988 185 192
[14] On codimension one Anosov diffeomorphisms Amer. J. Math. 1970 761 770
[15] The existence of invariant foliations for a diffeomorphism of a smooth manifold Mat. Sb. (N.S.) 1973
[16] , Hölder continuity of the holonomy maps for hyperbolic basic sets. I 1992 174 191
Cité par Sources :